# SDR IXXA9700039

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46027
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plating
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE RIGHT WING OUTBOARD SLOT UPPER LEADING EDGE PLATING WAS FOUND TO BE CORRODED AT STATION  XOLDI 6.224.  REPAIR WAS ACCOMPLISHED BY REMOVAL OF THE DAMAGED AREA, FABRICATION AND INSTALLATION OF INTERNAL FILLER AND AN EXTERNAL REPAIR DOUBLER IN ACCORDANCE WITH FAA DER APPROVED DRAWING C05-R04 AND ENGINEERING ORDER 27-DC8-474.
